# SDR FDEA201008132994

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 68,437 hours, 28,375 cycles
- Engine: Ge CF66D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON INITIAL GEAR EXTENSION ALL 3 WERE UNSAFE ON BOTH  PRIMARY & SECONDARY INDICATORS WENT AROUND COMPLIED WITH QRH CYCLED GEAR UP THEN DOWN.  GOT 3 GREEN.  UNEVENTFUL LANDING.  JACKED ACFT IAW MM 07-11-00-2 RETRACTED GEAR   OPS CHECK GOOD. UPON EXTENDING LANDING GEAR GEAR HANDLE DID NOT SNAP BACK IN AFTER RELEASING IT WITH 3 UNSAFE GEAR INDICATIONS. TAPED GEAR HANDLE AND IT SNAPED IN WITH SAFE INDICATIONS IAW MM 32-31-02-7, CLEANED AND LUBED HANDLE. OPERATED LANDING GEAR DOOR HANDLE 3 MORE TIMES WITH NO FAULTS OR UNSAFE INDICATIONS. OPS CHECKS GOOD. ACFT OK FOR SERVICE
